# SDR 96ZZZX147

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747UP
- Make and model: Braero BAE125800A
- Aircraft serial: 258072
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: LDA150A8C
- Condition: Stud Broke
- Location: Bus Tie Contact
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD FOR PS1 BUS BAR BROKE IN TWO.  SUBMITTER STATED LOOKS LIKE A MANUFACTURER'S FLAW IN THE METAL AS IT LOOKS CRYSTALIZED.
